ITEM METADATA RECORD
Title: Approximation for the turning-points of bessel-functions
Authors: Piessens, Robert ×
Ahmed, S #
Issue Date: May-1986
Publisher: Academic press inc jnl-comp subscriptions
Series Title: Journal of computational physics vol:64 issue:1 pages:253-257
URI: 
ISSN: 0021-9991
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science